Alert archive / Oklahoma / Flash Flood Warnings in 2015
Flash Flood Warning 61, NWS Norman, OK
NWS Norman, OK issued this flash flood warning at May 23, 2015, 7:03 PM CDT for Lincoln County, Payne County, Oklahoma. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 23, 2015, 7:03 PM CDT (00:03 UTC)
- Expired
- May 24, 2015, 1:00 AM CDT
- In force
- 6 hr
- Issued by
- NWS Norman, OK
- Area
- Storm-based polygon
- Flood severity
- None
Counties Lincoln County, OK, Payne County, OK
The radar
The Norman radar (KTLX), 81 km from the middle of the area, began a volume at 00:05 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 0.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1041 J/kg
- Mixed-layer CIN
- -2 J/kg
- Mixed-layer LCL
- 590 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 342 m²/s²
- Significant tornado parameter
- 2.0
- Supercell composite
- 24.3
The text
As transmitted, in the capitals the NWS used until 2016.
999
WGUS54 KOUN 240003
FFWOUN
OKC081-119-240500-
/O.NEW.KOUN.FF.W.0061.150524T0003Z-150524T0500Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
703 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A
* FLASH FLOOD WARNING FOR...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
LINCOLN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL MIDNIGHT CDT
* AT 701 PM CDT...DOPPLER RADAR INDICATED A LINE OF THUNDERSTORMS
PRODUCING HEAVY RAIN FROM YALE...TO CUSHING...CHANDLER. UP TO TWO
INCHES OF RAIN HAVE ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STILLWATER...CUSHING...CHANDLER...PERKINS...STROUD...YALE...
DAVENPORT...WELLSTON...CARNEY...GLENCOE...TRYON...RIPLEY...AGRA...
SPARKS...WARWICK...KENDRICK...FALLIS...QUAY...AVERY AND INGALLS.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3616 9682 3616 9662 3567 9662 3546 9714
3595 9714 3595 9715 3625 9714 3625 9682
$$
MAHALE1 follow-up statement
048
WGUS54 KOUN 240352
FFWOUN
OKC081-119-240600-
/O.EXT.KOUN.FF.W.0061.000000T0000Z-150524T0600Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
1052 PM CDT SAT MAY 23 2015
THE NATIONAL WEATHER SERVICE IN NORMAN HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
PAYNE COUNTY IN CENTRAL OKLAHOMA...
LINCOLN COUNTY IN CENTRAL OKLAHOMA...
* UNTIL 100 AM CDT
* AT 1051 PM CDT...DOPPLER RADAR INDICATED A THUNDERSTORM PRODUCING
HEAVY RAIN ACROSS CENTRAL PAYNE AND LINCOLN COUNTIES. UP TO TWO
INCHES OF RAIN HAS ALREADY FALLEN.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
STILLWATER...CUSHING...CHANDLER...PERKINS...STROUD...YALE...
DAVENPORT...WELLSTON...CARNEY...GLENCOE...TRYON...RIPLEY...AGRA...
SPARKS...WARWICK...KENDRICK...FALLIS...QUAY...AVERY AND INGALLS.
ADDITIONAL RAINFALL AMOUNTS OF ONE TO TWO INCHES ARE POSSIBLE IN THE
WARNED AREA.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.
TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.
&&
LAT...LON 3616 9682 3616 9662 3567 9662 3546 9714
3595 9714 3595 9715 3625 9714 3625 9682
$$
KURTZWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at May 23, 6:28 PM CDT, 35 minutes earlier.
Area forecast discussion, May 23, 6:28 PM CDT, 35 minutes before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NORMAN OK 628 PM CDT SAT MAY 23 2015 .AVIATION...24/00Z TAF ISSUANCE... ACTIVE AVIATION PERIOD FOR THIS EVENING... OVERNIGHT AND THROUGH SUNDAY. A LINE OF THUNDERSTORMS WILL CONTINUE TO MOVE ACROSS CENTRAL OKLAHOMA THROUGH THE FIRST HALF OF THE TAF PERIOD... WITH IFR CONDITIONS PERSISTING FOR MOST OF THE NIGHT INTO SUNDAY. RAIN WILL GRADUALLY END FROM WEST TO EAST THROUGH SUNDAY MORNING... BUT CHANCES REMAIN HIGH THROUGH THE END OF THE PERIOD. JTK && .PREV DISCUSSION... /ISSUED 236 PM CDT SAT MAY 23 2015/ DISCUSSION... DANGEROUS SITUATION SETTING UP ACROSS PARTS OF OKLAHOMA AND NORTH TEXAS AS ROUNDS OF VERY HEAVY RAINFALL ARE EXPECTED TO CONTINUE TONIGHT/SUNDAY. MANY RIVERS ARE IN FLOOD AND ADDITIONAL TORRENTIAL RAINFALL AND RAINFALL RATES OF IN EXCESS OF 2 INCHES AN HOUR WILL CONTINUE TO EXACERBATE THE SITUATION. PLEASE BE CAREFUL. WILL CONT WITH FLASH FLOOD WATCH THROUGH 12Z MONDAY. THERE IS ALSO A THREAT OF SEVERE WEATHER... MAINLY ACROSS SOUTHERN OKLAHOMA AND NORTH TEXAS THIS AFTN AND EVENING. LOW AND DEEP LAYER SHEAR... HOWEVER INSTABILITY REMAINS RATHER LIMITED OUTSIDE OF FAR SOUTHERN SECTIONS OF THE AREA. PATTERN REMAINS RATHER ACTIVE AS ANOTHER UPPER DISTURBANCE WILL KEEP A CHANCE OF STORMS AND POSSIBLY SOME SEVERE STORMS IN THE FORECAST INTO THE DAY ON MONDAY. RAIN CHANCES THEN DECREASE FOR A COUPLE OF DAYS... HOWEVER THEY DO REMAIN. HIGHER RAIN CHANCES RETURN BY LATE IN THE WEEK AS YET ANOTHER UPPER SHORTWAVE APPROACHES BY THE END OF THE WEEK. && .PRELIMINARY POINT TEMPS/POPS... OKLAHOMA CITY OK 63 73 62 80 / 100 90 20 30 HOBART OK 61 75 58 81 / 60 50 20 30 WICHITA FALLS TX 63 77 62 81 / 100 80 20 40 GAGE OK 58 76 56 82 / 40 30 20 20 PONCA CITY OK 63 74 61 81 / 100 80 30 20 DURANT OK 66 73 65 79 / 100 100 60 40 && .OUN WATCHES/WARNINGS/ADVISORIES... OK...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR OKZ004>048-050>052. TX...FLASH FLOOD WATCH THROUGH MONDAY MORNING FOR TXZ083>090. &&
Hazardous weather outlook, May 23, 6:51 PM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORMAN OK 651 PM CDT SAT MAY 23 2015 OKZ004>048-050>052-TXZ083>090-250000- HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD- NOBLE-ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE- BECKHAM-WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN- CLEVELAND-POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON- TILLMAN-COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON- JEFFERSON-CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN- FOARD-WILBARGER-WICHITA-KNOX-BAYLOR-ARCHER-CLAY- 651 PM CDT SAT MAY 23 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHERN... WESTERN...CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS. .DAY ONE...THIS EVENING AND TONIGHT... .FLOODING... WIDESPREAD FLOODING IS OCCURRING ACROSS MUCH OF WESTERN... CENTRAL AND SOUTHERN OKLAHOMA AND NORTHERN TEXAS. THE FLOOD THREAT WILL CONTINUE TO BE EXACERBATED WHERE EVER HEAVY RAIN OCCURS... AND AREA RIVERS AND STREAMS WILL SEE RISES AND ADDITIONAL FLOODING. THIS IS A LIFE THREATENING FLOOD SITUATION. DEADLY FLASH FLOODING IS LIKELY... WHEN ENCOUNTERING FLOODED ROADS... TURN AROUND DONT DROWN. .THUNDERSTORMS... THERE REMAINS A SLIGHT RISK OF SEVERE THUNDERSTORMS THIS EVENING. THE SLIGHT RISK IS GENERALLY SOUTHEAST OF A LINE FROM SAYRE TO WATONGA TO ENID TO PERRY... AND WEST OF A LINE FROM HOLDENVILLE TO LAKE TEXOMA. THE SLIGHT RISK INCLUDES ALL OF WESTERN NORTH TEXAS. A MARGINAL RISK COVERS MOST OF THE REST OF OKLAHOMA. THERE IS A MEDIUM THREAT FOR TORNADOES... AS LOW STORM BASES... DECENT MOIST AIR AND SHEAR WILL SUPPORT TORNADO DEVELOPMENT WITH THE STRONGEST STORMS THROUGH THIS EVENING. HAIL UP TO HALF DOLLAR SIZE AND WIND GUSTS UP TO 70 MPH ARE ALSO POSSIBLE. .SPOTTER AND EMERGENCY MANAGEMENT STATEMENT... STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS CENTRAL AND WESTERN OKLAHOMA...AND WESTERN NORTH TEXAS...SHOULD STAY PREPARED FOR FLOODING AND/OR SEVERE WEATHER OPERATIONS THIS AFTERNOON AND EVENING. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY... .FLOODING... HEAVY RAIN IS EXPECTED TO CONTINUE INTO SUNDAY...AND POSSIBLY MONDAY. CONTINUED FLOODING IS LIKELY. .THUNDERSTORMS... THERE IS A MARGINAL RISK OF SEVERE THUNDERSTORMS ON SUNDAY AND MONDAY. THUNDERSTORMS REMAIN IN THE FORECAST THROUGH AT LEAST FRIDAY. SEVERE STORMS ARE UNLIKELY AFTER MONDAY. GET GRAPHICS AND MORE DETAILS AT WEATHER.GOV/NORMAN...AND FOLLOW OUR WEATHER FORECAST OFFICE ON TWITTER AND FACEBOOK. KURTZ
In the hours before
Local storm report, May 23, 6:12 PM CDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
612 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0610 PM TORNADO 5 N SULPHUR 34.58N 96.98W
05/23/2015 MURRAY OK EMERGENCY MNGR
&&
SCSpecial weather statement, May 23, 6:19 PM CDT, 44 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NORMAN OK 619 PM CDT SAT MAY 23 2015 OKZ039-040-232345- GARVIN OK-STEPHENS OK- 619 PM CDT SAT MAY 23 2015 ...SIGNIFICANT WEATHER ADVISORY FOR WESTERN GARVIN AND NORTHEASTERN STEPHENS COUNTIES UNTIL 645 PM CDT... AT 617 PM CDT...A STRONG THUNDERSTORM WAS LOCATED 6 MILES WEST OF FOSTER...MOVING NORTHEAST AT 25 MPH. HAZARDS INCLUDE... WIND GUSTS TO 50 MPH... LAT...LON 3452 9754 3457 9768 3485 9761 3480 9730 TIME...MOT...LOC 2317Z 205DEG 21KT 3461 9760
Local storm report, May 23, 6:22 PM CDT, 41 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
622 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0603 PM HAIL YUKON 35.50N 97.74W
05/23/2015 E1.25 INCH CANADIAN OK NWS EMPLOYEE
&&
MDAYLocal storm report, May 23, 6:52 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
652 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0642 PM FLASH FLOOD STILLWATER 36.12N 97.06W
05/23/2015 PAYNE OK AMATEUR RADIO
8 INCHES OF FLOODING UP TO TOP OF TIRES. INTO YARDS AND
OVER SIDEWALKS.
&&
MDAYLocal storm report, May 23, 6:55 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
655 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0649 PM FLASH FLOOD 4 N THE VILLAGE 35.62N 97.55W
05/23/2015 OKLAHOMA OK TRAINED SPOTTER
PENN AND 150TH STREET JUST SOUTH OF THE INTERSECTION HAS
AT LEAST 9 INCHES OF RAPIDLY FLOWING WATER ACROSS THE
ROAD.
&&
MDAYLocal storm report, May 23, 7:01 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORMAN OK
701 PM CDT SAT MAY 23 2015
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0657 PM FLASH FLOOD 6 E MARLAND 36.56N 97.04W
05/23/2015 NOBLE OK TRAINED SPOTTER
OK HIGHWAY 15 WEST OF INTERSTATE 35 CLOSED DUE TO HIGH
WATERS.
&&
MDAYThe office that day
Everything else NWS Norman, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 23, 7:06 PM CDT | Tornado Warning | OUN | Hughes, Seminole | 24 min |
| May 23, 7:11 PM CDT | Flash Flood Warning | OUN | Cleveland, Garvin, Grady, McClain, Murray, Pottawatomie and 1 more | 6 hr |
| May 23, 7:17 PM CDT | Tornado Warning | OUN | Cleveland, Garvin, McClain | 28 min |
| May 23, 7:26 PM CDT | Flash Flood Warning | OUN | Comanche, Jackson, Kiowa, Tillman | 6 hr |
| May 23, 7:28 PM CDT | Tornado Warning | OUN | Hughes | 32 min |
| May 23, 7:30 PM CDT | Tornado Warning | OUN | Pottawatomie | 30 min |
| May 23, 7:41 PM CDT | Areal Flood Warning | OUN | Garfield, Noble | 8 hr |
| May 23, 8:05 PM CDT | Tornado Warning | OUN | Cleveland, Pottawatomie | 25 min |
| May 23, 8:11 PM CDT | Tornado Warning | OUN | Hughes, Seminole | 16 min |
| May 23, 8:35 PM CDT | Flash Flood Warning | OUN | Lincoln, Pottawatomie | 6 hr |
| May 23, 8:36 PM CDT | River Flood Warning | OUN | Grant, Kay, Noble | 4 days |
| May 23, 8:36 PM CDT | River Flood Warning | OUN | Grant, Kay | 49 hr |
| May 23, 8:42 PM CDT | Flash Flood Warning | OUN | Caddo, Comanche | 4 hr |
| May 23, 9:08 PM CDT | Flash Flood Warning | OUN | Beckham, Blaine, Caddo, Canadian, Custer, Greer and 4 more | 6 hr |
| May 23, 9:17 PM CDT | Areal Flood Warning | OUN | Grant, Kay | 6 hr |
| May 23, 9:34 PM CDT | River Flood Warning | OUN | Caddo, Kiowa, Washita | 4 days |
| May 23, 9:39 PM CDT | River Flood Warning | OUN | Kingfisher, Logan | 69 hr |
| May 23, 9:41 PM CDT | River Flood Warning | OUN | Logan, Payne | 59 hr |
| May 23, 9:41 PM CDT | River Flood Warning | OUN | Payne | 5 days |
| May 23, 9:51 PM CDT | Flash Flood Warning | OUN | Comanche, Cotton, Tillman | 3 hr |
| May 23, 10:00 PM CDT | River Flood Warning | OUN | Hughes, Seminole | 3 days |
| May 23, 10:03 PM CDT | River Flood Warning | OUN | Canadian, Oklahoma | 24 hr |
| May 23, 10:06 PM CDT | River Flood Warning | OUN | Canadian, Cleveland, Grady, McClain | 37 hr |
| May 23, 10:06 PM CDT | River Flood Warning | OUN | Cleveland, McClain, Pottawatomie | 4 days |
| May 23, 10:06 PM CDT | River Flood Warning | OUN | Hughes | 27 hr |
| May 23, 10:28 PM CDT | Flash Flood Warning | OUN | Logan, Payne | 3 hr |
| May 23, 10:53 PM CDT | River Flood Warning | OUN | Pottawatomie | 46 hr |
| May 23, 11:52 PM CDT | Flash Flood Warning | OUN | Atoka, Coal, Hughes, Johnston, Lincoln, Murray and 3 more | 8 hr |
| May 24, 12:46 AM CDT | Flash Flood Warning | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 4 more | 6 hr |
| May 24, 12:51 AM CDT | Areal Flood Warning | OUN | Jackson, Tillman | 4 hr |
| May 24, 12:58 AM CDT | Areal Flood Warning | OUN | Beckham, Custer, Greer, Harmon, Jackson, Kiowa and 3 more | 13 hr |
| May 24, 1:02 AM CDT | Areal Flood Warning | OUN | Blaine, Caddo, Canadian, Cleveland, Custer, Dewey and 11 more | 29 hr |
| May 24, 1:10 AM CDT | Flash Flood Warning | OUN | Carter, Garvin, Grady, Jefferson, Johnston, Love and 3 more | 6 hr |
| May 24, 1:36 AM CDT | River Flood Warning | OUN | Kingfisher | 23 hr |
| May 24, 3:05 AM CDT | Areal Flood Warning | OUN | Garfield, Grant, Kay, Noble | 15 hr |
| May 24, 3:32 AM CDT | River Flood Warning | OUN | Blaine, Kingfisher, Major | 32 hr |
| May 24, 3:33 AM CDT | River Flood Warning | OUN | Kingfisher | 9 hr |
| May 24, 3:41 AM CDT | Flash Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 5 hr |
| May 24, 3:44 AM CDT | River Flood Warning | OUN | Hughes | 38 hr |
| May 24, 6:11 AM CDT | River Flood Warning | OUN | Hughes | 19 hr |
| May 24, 6:46 AM CDT | Areal Flood Warning | OUN | Caddo, Cleveland, Comanche, Garvin, Grady, Kiowa and 6 more | 23 hr |
| May 24, 7:13 AM CDT | Areal Flood Warning | OUN | Carter, Garvin, Grady, Jefferson, Johnston, Love and 5 more | 23 hr |
| May 24, 7:38 AM CDT | Areal Flood Warning | OUN | Atoka, Coal, Garvin, Hughes, Johnston, Lincoln and 6 more | 23 hr |
| May 24, 8:01 AM CDT | Areal Flood Warning | OUN | Atoka, Bryan, Johnston, Marshall | 23 hr |
| May 24, 9:01 AM CDT | River Flood Warning | OUN | Greer, Jackson | 23 hr |
| May 24, 12:15 PM CDT | River Flood Warning | OUN | Blaine, Canadian | 13 hr |
| May 24, 2:51 PM CDT | River Flood Warning | OUN | Logan | 24 hr |
| May 24, 3:08 PM CDT | Areal Flood Advisory | OUN | Alfalfa, Blaine, Custer, Dewey, Garfield, Grant and 5 more | 3 hr |
| May 24, 4:00 PM CDT | Flash Flood Warning | OUN | Garfield, Grant, Kay, Kingfisher, Logan, Noble and 1 more | 4 hr |
Nearby
Flash Flood Warnings in Oklahoma, 2015Every flash flood warning in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.